| Catalog Number |
CDH29B |
| Medical Device Problem Codes |
Failure to Cut (2587); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown surgery, during the firing of the circular manual stapler, the plastic washer was not heard to break, which created confusion in the operating room and that the treating physician at the time was not sure if a correct staple formation and cut was achieved.The doctor wants to know why the plastic washer did not sound.He also comments that the cut line was not formed correctly.Was there any harm to the reported patient or user? no.Was there a significant delay? yes.How long was it delayed (minutes)? 15 minutes.
Additional Manufacturer Narrative
(b)(4).Date sent 9/25/2026.D4 batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.